MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 1236-2-848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to femoral periprosthetic fracture.A competitor stem and head, and a stryker liner were revised.Rep confirmed there are no allegations against the revised liner, and that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event:  an event regarding periprosthetic fracture involving an adm liner was reported.  conclusion:  it was reported that the patient's right hip was revised due to femoral periprosthetic fracture.A competitor stem and head, and a stryker liner were revised.Rep confirmed there are no allegations against the revised liner, and that no further information will be released by the hospital or surgeon.Based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event and is therefore considered concomitant.  no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key18994021
Report Number0002249697-2024-00514
Device Sequence Number3074478
Product Code MEH
UDI-Device Identifier04546540638977
UDI-Public04546540638977
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1236-2-848
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale